... day of my period then I took the birth control for 6 days and I missed two days then I stopped taking the pills because I kept feeling like I wanna throw out. But now I see blood is this my period and is that normal because I am supposed to get my period in two more weeks??
I think it is bleeding due to stopping the hormones. If you try another pill you'll have to wait until you have another period. I had to stop Tri-linyah on day 12 I was so sick & depressed. This caused me to bleed- It was so bad my doc had me wait 3 months to try another. Had decent results with Lutera, no nausea while on it but the depression got really bad at 10 months, stopped it 2 weeks ago and now I'm nauseous because of the change in hormones. Best of luck, I'm not looking forward to my next period since I'm very irregular & get terrible cramps. Men don't realize how lucky they are!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2012 • 2 answers
Posted 16 Feb 2015 • 1 answer
I'm 21years old. I've started taking birth control pills 19days ago on first day of my period as my?
Posted 30 Mar 2015 • 1 answer
Posted 1 May 2015 • 1 answer
Posted 30 Jul 2015 • 1 answer